# SDR 20000622AP001

- Difficulty date: April 15, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: MS24171D1
- Condition: Stuck
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9493 - MIA-FLL - LANDING GEAR RELAY HAD A RINGING NOISE AND BURNING SMELL, RELAY POPPED.  REMOVED AND REPLACED K3 RELAY.  OPERATIONAL CHECK GOOD.  (M)
